# SDR 2002FA0000239

- Difficulty date: June 27, 2001
- Submitted: February 22, 2002
- Operation: General aviation
- Aircraft: N2763G
- Make and model: Bbavia 7ECA
- Aircraft serial: 459
- Engine: Lyc O235*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5262
- Condition: Cracked
- Location: Wings
- Part time: 1,762 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, WING SPAR INSPECTION IAW AD., FOUND LONGITUDINAL CRACKS IN THE AREA OF WING STRUT ATTACH POINTS.  RIGHT FORWARD SPAR LONGITUDINAL CRACK OBSERVED FROM MISSING CENTER RIB NAIL, INBOARD FROM THE STRUT ATTACH DOUBLER APPROXIMATELY 2 INCH LONG, ANOTHER OUTBOARD FROM STRUT ATTACH DOUBLER UPPER BOLT HOLE APPROXIMATELY 3 INCHES LONG.  LEFT FORWARD SPAR, OUTBOARD RIB FROM STRUT ATTACH DOUBLER, A RIB NAIL WAS PREVIOUSLY REPLACED AND LONGITUDINAL CRACK IN BOTH DIRECTIONS FROM NAIL POSITION (CENTER NAIL) APPROXIMATELY 2 INCHES LONG.  THIS IS WHERE THE INSPECTION WAS TERMINATED.  DID NOT CUT ANY HOLES OR INSPECT THE REST OF THE SPAR DUE TO REJECTION OF THE WING SPARS.
